Hala Nelson


Associate Professor, Applied Mathematics
Contact Info
Website: http://educ.jmu.edu/~nelsonhy/

Research Description
  • Material science
  • Inverse problems
  • Partial differential equations
  • PhD in Mathematics, 2010, New York University
  • MS in Mathematics, 2005, American University of Beirut
  • BS in Mathematics, 2002, Beirut Arab University
Select Publications
  • J. V. Alcala and H. AH Shehadeh, Threat detection: Recovering the source function in the advection diffusion equation, Mathematical Inverse Problems, Vol 5 no 1 (2018), pp. 20-34. 
  • H. AH Shehadeh, A. Malcolm and J. Schotland, Inversion of the Bremmer series, Journal of Computational Mathematics, Vol.35, No.5 (2017), pp. 586-599. 
  • H. AH Shehadeh, R.V. Kohn and J. Weare, The Evolution of a Crystal Surface, Physica D, 240 (2011), pp. 1771-1784. 

Back to Top